# SDR AALA201708159010

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 50,116 hours, 29,088 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT EMERGENCY LIGHTS 24ABC AND 25ABC INOPERATIVE. FOUND CONNECTOR LOOSE. CONNECTED AND OK FOR SERVICE.
